# SDR DHL2004364011

- Difficulty date: July 9, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Engine: Ge CF650*
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Malfunctioned
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT DOOR 1R ESCAPE SLIDE DISARM LEVER DOES NOT REACH FULL DISARM POSITION.  DEFERRED IAW MEL 52-61-01-2 DMI NR 17140  CAT (C) PLACARD INSTALLED.
